This article only provides general information and not medical advice specific to your situation.
If you are reading this article after responding to a check in email from your doctor or the Medical Support team, please do not click 'Yes' to “Does this article answer your question?”. This will prevent us from updating your medical records and indicate that you no longer need assistance.
Although stomach or abdominal pain can often be mild and associated with other symptoms (such as constipation, diarrhoea, wind, heartburn and/or nausea), sudden, severe upper abdominal pain can be an indication of a more serious condition, such as pancreatitis or gallstones.
If your abdominal/stomach pain is:
- severe and constant
- radiating to your back
- associated with fever, tenderness and swelling
- associated with vomiting with bile (green in colour)
- associated with any significant bleeding, or blood in the vomit or stools
Please visit your local emergency department or call 000 for urgent medical attention.
If you are concerned about your symptoms, or experience any abdominal pain while on your medication, please get in touch with our Medical Support team of nurses and pharmacists here, and we can book you in to speak with your Juniper doctor.